Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 22, 2012, 4:11 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 4:11 PM EDT (20:11 UTC)
- Expired
- Apr 24, 2012, 10:00 AM EDT
- In force
- 42 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
600 WHUS72 KMLB 222011 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 PM EDT SUN APR 22 2012 AMZ552-555-231400- /O.CAN.KMLB.SI.Y.0006.000000T0000Z-120423T0200Z/ /O.NEW.KMLB.SC.Y.0018.120422T2011Z-120423T1400Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 411 PM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS AND SEAS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. SEAS BUILDING TO 5 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-231400- /O.CAN.KMLB.SI.Y.0006.000000T0000Z-120423T0200Z/ /O.NEW.KMLB.SC.Y.0018.120422T2011Z-120424T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 411 PM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-231400- /O.EXT.KMLB.SI.Y.0006.000000T0000Z-120423T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 411 PM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS BUILDING TO 4 TO 6 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
6 follow-up statements
419 WHUS72 KMLB 230758 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 AM EDT MON APR 23 2012 AMZ570-572-575-232100- /O.EXT.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 358 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-231400- /O.CON.KMLB.SI.Y.0006.000000T0000Z-120423T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 358 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS BUILDING TO 4 TO 6 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ552-555-231400- /O.CON.KMLB.SC.Y.0018.000000T0000Z-120423T1400Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 358 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. SEAS BUILDING TO 5 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
870 WHUS72 KMLB 231400 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1000 AM EDT MON APR 23 2012 AMZ552-555-240000- /O.EXP.KMLB.SC.Y.0018.000000T0000Z-120423T1400Z/ /O.EXB.KMLB.SI.Y.0006.120423T1400Z-120424T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1000 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST TO NORTHWEST WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT EVEN THOUGH A LIMITED FETCH WILL KEEP SEAS FROM BUILDING TO 7 FEET. && $$ AMZ550-240000- /O.EXT.KMLB.SI.Y.0006.000000T0000Z-120424T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 1000 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST TO NORTHWEST WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT EVEN THROUGH A LIMITED FETCH WILL KEEP SEAS FROM BUILDING TO 7 FEET. && $$ AMZ570-572-575-240000- /O.CON.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1000 AM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST NORTHWEST WINDS 20 TO 25 KNOTS AND SEAS 6 TO 9 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS72 KMLB 231952 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT MON APR 23 2012 AMZ550-552-555-240200- /O.EXT.KMLB.SI.Y.0006.000000T0000Z-120424T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 352 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST TO NORTHWEST WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT EVEN THROUGH A LIMITED FETCH WILL KEEP SEAS FROM BUILDING TO 7 FEET. && $$ AMZ570-572-575-240400- /O.CON.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST NORTHWEST WINDS AROUND 20 KNOTS AND SEAS 6 TO 8 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
401 WHUS72 KMLB 240149 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 949 PM EDT MON APR 23 2012 AMZ550-552-555-240300- /O.EXP.KMLB.SI.Y.0006.000000T0000Z-120424T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 949 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 10 PM EDT THIS EVENING... SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT ON THE NEARSHORE WATERS FOR WEST TO NORTHWEST WINDS 15 TO 20 KNOTS AND SEAS 4 TO 6 FEET. $$ AMZ570-572-575-240830- /O.CON.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 949 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEST NORTHWEST WINDS AROUND 20 KNOTS AND SEAS 6 TO 8 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KELLY
453 WHUS72 KMLB 240812 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 412 AM EDT TUE APR 24 2012 AMZ570-572-575-241400- /O.CON.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 412 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS NEAR 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHWEST WINDS NEAR 20 KNOTS AND SEAS 5 TO 7 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS72 KMLB 241410 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1010 AM EDT TUE APR 24 2012 AMZ570-572-575-241515- /O.EXP.KMLB.SC.Y.0018.000000T0000Z-120424T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1010 AM EDT TUE APR 24 2012 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... WHILE THE ADVISORY HAS EXPIRED...SMALL CRAFT HEADING OFFSHORE INTO THE ADJACENT ATLANTIC WATERS ARE STILL URGED TO EXERCISE CAUTION AS WINDS OF 15 TO 20 KNOTS WILL PUSH SEAS UP TO BETWEEN 4 AND 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 3:17 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 22, 3:17 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
317 PM EDT SUN APR 22 2012
.DISCUSSION...
...MUCH DRIER WITH BELOW NORMAL TEMPS MON THROUGH WED MORNING...
TONIGHT/MONDAY...DRIER AIRMASS WILL CONTINUE TO BUILD INTO THE AREA
BEHIND THE EXITING LOW PRESSURE SYSTEM...MOVING NORTHEAST ALONG THE
U.S. EAST COAST. THIS WILL END RAIN CHANCES OVER THE AREA BY EARLY
THIS EVENING WITH DRY CONDS CONTINUING INTO MONDAY. A RELATIVELY
TIGHT PRESSURE GRADIENT WILL EXIST ACROSS THE REGION WITH W/NW WINDS
UP TO 10-15 MPH TONIGHT...BECOMING BREEZY TO WINDY AGAIN TOMORROW
AFTERNOON AROUND 15 TO 20 MPH. COOLER TEMPERATURES EXPECTED WITH
LOWS OVERNIGHT REACHING THE MID/UPPER 50S AND HIGHS MONDAY IN THE
MID/UPPER 70S.
MON NIGHT-TUE NIGHT...DEEP TROUGH OVER THE EASTERN PART OF THE
COUNTRY WILL ONLY SLOWLY PUSH EAST/LIFT OUT. THIS WILL RESULT IN
COOL HIGH PRESSURE CENTER OVER THE DEEP SOUTH ONLY SLOWLY
DRIFTING EAST TO SOUTHEAST TOWARDS FLORIDA. NORTHERLY LOW LEVEL
WINDS WILL ADVECT QUITE CHILLY TEMPERATURES...FOR LATE
APRIL...INTO THE AREA. UPPER 40S TO LOWER 50S ARE EXPECTED BOTH MON
AND TUE NIGHT. EVEN WITH MAX SUNSHINE ON TUE...THE HIGH
TEMPERATURES ARE FORECAST IN THE LOWER TO MID 70S.
WED-SUN...DRY CONDITIONS EXPECTED. UPPER TROUGH OVER THE EASTERN
SEABOARD WILL LIFT OUT BY THU AND THEN RATHER FLAT TO SLIGHTLY
RIDGED FLOW WILL EXIST ACROSS THE SOUTHERN CONUS.
AT THE SURFACE...AN EAST/WEST HIGH PRESSURE RIDGE IS FORECAST TO
EXTEND ACROSS THE PENINSULA THROUGH THE PERIOD. TEMPERATURES MIGHT
BE SLIGHTLY BELOW NORMAL ON WED THEN READINGS SHOULD MODIFY TO AT
OR A LITTLE ABOVE NORMAL FOR THE REST OF THE WEEK.
&&
.AVIATION...
DRIER AIRMASS BUILDING INTO THE AREA WILL END RAIN CHANCES LATE
THIS AFTERNOON WITH CLOUDS CLEARING INTO TONIGHT. VFR THROUGH THE
NEXT 24 HOURS. BREEZY W/NW WINDS EXPECTED AGAIN TOMORROW UP TO
15-18 KTS AND GUSTS 20-25 KTS.
&&
.MARINE...
TONIGHT/MONDAY...HAZARDOUS BOATING CONDITIONS EXPECTED TONIGHT INTO
TOMORROW. FRONTAL BOUNDARY SHIFTING EAST OF THE WATERS THIS AFT WILL
ALLOW WEST WINDS TO BECOME NORTHWEST WITH WIND SPEEDS INCREASING UP
TO 20-25 KTS. SEAS TONIGHT WILL BUILD TO 7-8 FEET AWAY FROM THE
COAST.
WINDS WILL BEGIN TO GRADUALLY DECREASE INTO TOMORROW BUT STILL
REMAIN UP TO AROUND 15 TO 20 KNOTS WITH SEAS 6-7 FEET. EXTENDED SCA
FOR ALL OF THE WATERS INTO TONIGHT AND EARLY MONDAY MORNING. THEN
WILL DROP SCA NEARSHORE...CONTINUING HEADLINES OFFSHORE.
MON NIGHT-TUE...TROUGH OVER THE EASTERN SEABOARD WILL BE SLOW TO
LIFT...THEREFORE HIGH PRESSURE RIDGE WILL BE SLOW TO BUILD ACROSS
THE WATERS. NORTHWEST WINDS SHOULD BE NEAR 20 KNOTS OFFSHORE MON
NIGHT...THEN START TO EASE ON TUE. HAVE EXTENDED ADVISORY THROUGH
MON NIGHT OFFSHORE...BUT WINDS MAY HOLD 15-20 KNOTS WELL INTO TUE
MORNING FOR THE OFFSHORE WATERS.
WED-FRI...A HIGH PRESSURE RIDGE IS FORECAST TO EXTEND EAST/WEST
ACROSS THE WATERS...PROVIDING WINDS 10 KNOTS OR LESS AND SEAS 3
FEET OR LESS.
&&
.FIRE WEATHER...
MON...A VERY DRY AIRMASS WILL BUILD INTO THE AREA AND COMBINE
WITH GUSTY W/NW WINDS TOMORROW TO PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS MONDAY AFTERNOON. AFTERNOON RH VALUES EXPECTED TO FALL
INTO THE MID/UPPER 20S OVER MUCH OF THE REGION WITH WIND SPEEDS UP
TO 15 TO 20 MPH. WILL THEREFORE ISSUE A FIRE WEATHER WATCH FOR ALL
OF EAST CENTRAL FLORIDA COUNTIES.
TUE...LOW RH IS FORECAST ACROSS THE AREA...WITH VALUES 20-25
PERCENT ACROSS THE NORTH. NORTHWEST WINDS ARE FORECAST TO
DIMINISH BUT MAY STILL BE GUSTY 15-20 MPH ESPECIALLY ALONG THE
COAST.
WED-FRI...THE DRY AIR MASS SHOULD GRADUALLY MODIFY BUT WOULD
EXPECT MIN RH VALUES TO FALL BELOW 35 PERCENT ACROSS THE INTERIOR
ESPECIALLY WED-THU. THE BIG CHANGE WILL BE WINDS WHICH LOOK TO BE
BELOW 10 MPH EXCEPT FOR THE AFTERNOON SEA BREEZE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 55 73 48 72 / 10 0 0 0
MCO 57 76 50 73 / 0 0 0 0
MLB 56 78 50 71 / 10 0 0 0
VRB 57 79 52 74 / 10 0 0 0
LEE 55 74 48 73 / 0 0 0 0
SFB 57 76 49 74 / 0 0 0 0
ORL 58 76 53 74 / 0 0 0 0
FPR 58 79 53 72 / 10 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM EDT MONDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM EDT THIS AFTERNOON FOR
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....LASCODYHazardous weather outlook, Apr 22, 5:16 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 516 AM EDT SUN APR 22 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-222130- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 516 AM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... THOUGH THE STRONGEST STORMS HAVE MOVED OFFSHORE INTO THE LOCAL ATLANTIC...MOISTURE WRAPPING AROUND THE BACKSIDE OF AN AREA OF LOW PRESSURE OVER NORTH FLORIDA MAY LEAD TO SCATTERED LIGHT SHOWERS AND ISOLATED THUNDERSTORMS THROUGH MID MORNING. SHOWER AND THUNDERSTORM CHANCES WILL RAPIDLY DIMINISH THROUGH THE AFTERNOON AS THE LOW MOVES OFF TO THE NORTHEAST AND A COLD FRONT MOVES THROUGH THE STATE. .HIGH WIND IMPACT... STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP LATE THIS MORNING BEHIND A DEPARTING AREA OF LOW PRESSURE AND COLD FRONT. WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH POSSIBLE THROUGH THE AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA THROUGH THIS EVENING. .WIND AND SEA IMPACT... SOUTHWEST WINDS AROUND 15 TO 20 KNOTS EARLY THIS MORNING WILL QUICKLY INCREASE OUT OF THE WEST AT 20 TO 25 KNOTS BY LATE MORNING BEHIND A DEPARTING AREA OF LOW PRESSURE. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. THESE WINDS WILL CAUSE HAZARDOUS CHOPPY SEAS ON THE ATLANTIC...WITH SEAS BUILDING TO 5 TO 7 FEET LATE TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT. .FIRE WEATHER IMPACT... SURFACE AND TRANSPORT WINDS WILL INCREASE OUT OF THE WEST BEHIND THIS SYSTEM WINDS WITH SPEEDS AROUND 20 MPH WITH GUSTS TO 30 MPH THROUGH THE AFTERNOON. THOUGH RH VALUES WILL REMAIN ABOVE CRITICAL LEVELS AT AROUND 40 PERCENT...THE STRONG AND GUSTY WINDS MAY CAUSE CONTROL PROBLEMS FOR ANY NEW WILDFIRES. .RIP CURRENT IMPACT... WIND AND OCEANIC CONDITIONS WILL LEAD TO A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDS AND SEAS WILL REMAIN HAZARDOUS ON THE ATLANTIC THROUGH SUNDAY AND INTO EARLY MONDAY MORNING. INCREASING WINDS AND LOWERING HUMIDITY WILL ALSO INCREASE THE FIRE DANGER ONCE AGAIN STARING MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES
In the hours before
Local storm report, Apr 22, 2:37 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
237 PM EDT SUN APR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM LIGHTNING 2 N APOPKA 28.72N 81.51W
04/22/2012 ORANGE FL FIRE DEPT/RESCUE
LIGHTNING STRIKE HIT A HOME AND CAUGHT IT ON FIRE ON
ALEXANDRIA PLACE DRIVE IN APOPKA.
&&
JCGThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:15 AM EDT | Special Weather Statement | MLB | Lake | 60 min |
| Apr 22, 1:16 AM EDT | Special Weather Statement | MLB | Lake | 59 min |
| Apr 22, 2:15 AM EDT | Special Weather Statement | MLB | Lake, Orange | 75 min |
| Apr 22, 2:49 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 26 min |
| Apr 22, 3:01 AM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 59 min |
| Apr 22, 3:02 AM EDT | Special Weather Statement | MLB | Brevard, Orange, Seminole, Volusia | 58 min |
| Apr 22, 3:11 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 22, 3:40 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| Apr 22, 3:20 PM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.